Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some characterizations of reflexivity
HTML articles powered by AMS MathViewer

by Ivan Singer PDF
Proc. Amer. Math. Soc. 52 (1975), 166-168 Request permission

Abstract:

The results of R. C. James on characterizations of reflexivity of Banach spaces with an unconditional basis in terms of ${c_0}$ and ${l^1}$ are extended to arbitrary Banach spaces. Some consequences are obtained.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B10
  • Retrieve articles in all journals with MSC: 46B10
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 166-168
  • MSC: Primary 46B10
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0511796-8
  • MathSciNet review: 0511796